EconPapers    
Economics at your fingertips  
 

Design of robust H∞ filter for a class of neutral systems: LMI optimization approach

Ju H. Park

Mathematics and Computers in Simulation (MATCOM), 2005, vol. 70, issue 2, 99-109

Abstract: In this paper, the design method of H∞ filter for a class of neutral delay-differential systems is investigated. A linear matrix inequality (LMI) approach is proposed to design a robust H∞ filter such that the filtering system remains asymptotically stable and the bound of H∞ norm is minimized. The Lyapunov stability theory is used for analysis of the system. A numerical example illustrate the theoretical results.

Keywords: Neutral systems; H∞ filtering; Lyapunov theory; Linear matrix inequalities (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475405001655
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:70:y:2005:i:2:p:99-109

DOI: 10.1016/j.matcom.2005.05.002

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:70:y:2005:i:2:p:99-109